# SDR SWAA052338

- Difficulty date: August 3, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N305SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22945
- Aircraft time: 64,968 hours, 62,534 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND FUSELAGE KEEL BEAM CORRODED AT BS 536, LBL 6.5.  REPAIRED KEEL BEAM PER SRM.
